Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 9 found articles
 
 
  Averages of norms and quasi-norms
 
 
Title: Averages of norms and quasi-norms
Author: Litvak, A.E.
Milman, V.D.
Schechtman, G.
Appeared in: Mathematische Annalen
Paging: Volume 312 (1998) nr. 1 pages 95-124
Year: 1998
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands